# SDR 96ZZZM1142

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Ind
- Part number: 152RL801E
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

MIA - RETURN FROM FLIGHT - NR 2 ENGINE EGT READS 200 DEGREES CELSIUS LOWER THAN NR 1 AND NR 3 ENGINES AT 23,000 IN FLIGHT.  REMOVED 'J' BOX ON NR 2 ENGINE AND CLEANED CONNECTORS.  REMOVED AND REPLACED NR 2 ENGINE EGT INDICATOR IAW  77-20. (M)
